| Catalog Number |
SXPP1A306 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a facial closure procedure on (b)(6) 2026 and barbed suture was used.During the procedure, it was reported by a sales rep that, during hepatobiliary and pancreatic surgery, the suture was detached from the needle when sxpp1a306 was used for fascial closure.The situation was that as the wound was sutured at the end of the surgery, the suture was detached from the needle when the stitches were pulled.At that point, the suture was cut and the wound was closed by overlapping the area with vcpb725d.The product has been discarded.It was not a control release needle.Additional suture was performed to complete the case.No sample will be returned.Further details are not provided from the hp.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records could not be reviewed as the batch/lot number is unknown.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/18/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: did the reported issue contribute to any patient adverse consequences? unk.- could you please provide the lot number? unk.- please provide the source or name of person providing answers to follow-up questions: (b)(6).